Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/241848
Type: Artigo
Title: Russo's formula for random interlacements
Author: Bernardini, Diego F. de
Popov, Serguei
Abstract: In this paper we obtain a couple of explicit expressions for the derivative of the probability of an increasing event in the random interlacements model. The event is supported in a finite subset of the lattice, and the derivative is with respect to the intensity parameter of the model.
In this paper we obtain a couple of explicit expressions for the derivative of the probability of an increasing event in the random interlacements model. The event is supported in a finite subset of the lattice, and the derivative is with respect to the intensity parameter of the model.
Subject: Entrelaçamentos aleatórios
Passeios aleatórios (Matemática)
Percolação (Física estatística)
Country: Estados Unidos
Editor: Springer
Citation: Russo's Formula For Random Interlacements. Springer, v. 160, p. 321-335 JUL-2015.
Rights: fechado
Identifier DOI: 10.1007/s10955-015-1268-z
Address: https://link.springer.com/article/10.1007%2Fs10955-015-1268-z
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000356819400003.pdf587.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.